RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kabanov, Vladislav Vladimirovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 22

Number of views:
This page:2142
Abstract pages:6541
Full texts:1736
References:572
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8469
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/302144

Publications in Math-Net.Ru
2017
1. V. V. Kabanov, A. V. Mityanina, “Claw-free strictly Deza graphs”, Sib. Èlektron. Mat. Izv., 14 (2017),  367–387  mathnet  isi
2016
2. S. V. Goryainov, G. S. Isakova, V. V. Kabanov, N. V. Maslova, L. V. Shalaginov, “On Deza graphs with disconnected second neighborhood of a vertex”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  50–61  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 97–107  isi  scopus
2013
3. A. L. Gavrilyuk, S. V. Goryainov, V. V. Kabanov, “On the vertex connectivity of Deza graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  94–103  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S68–S77  isi  scopus
2012
4. V. V. Kabanov, A. V. Mityanina, “Strictly Deza line graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  165–177  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S78–S90  isi  scopus
2010
5. V. V. Kabanov, L. V. Shalaginov, “On Deza graphs with parameters of lattice graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  117–120  mathnet  elib
6. V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh, “On strongly regular graphs with eigenvalue 2 and their extensions”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  105–116  mathnet  elib
2009
7. G. M. Ermakova, V. V. Kabanov, “A characterization of one class of graphs without 3-claws”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:2 (2009),  99–113  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S62–S77  isi
2008
8. V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh, “Графы без 3-корон с некоторыми условиями регулярности”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:4 (2008),  53–69  mathnet  elib
9. G. M. Ermakova, V. V. Kabanov, E. Sh. Sibirzyanova, Guo Wen Bin, “Cвойства графов без порожденных подграфов $K_{1,3}$”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:4 (2008),  43–52  mathnet  elib
10. V. V. Kabanov, S. V. Unegov, “Amply regular graphs with Hoffman's condition”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  127–131  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S150–S154  isi  scopus
2007
11. V. V. Kabanov, S. V. Unegov, “Strongly regular graphs with Hoffman's condition”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:3 (2007),  54–60  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S107–S112  scopus
12. Na Tang, Wenbin Guo, V. V. Kabanov, “The influence of $s$-semipermutable subgroups on the structure of finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:1 (2007),  191–196  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S189–S194  scopus
2005
13. I. A. Vakula, V. V. Kabanov, “On graphs without 3-claws with non-clique $\mu$-subgraphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:4 (2005),  3–22  mathnet  mathscinet  zmath
2003
14. V. V. Kabanov, A. A. Makhnev, D. V. Paduchikh, “On Crown-Free Graphs with Regular $\mu$-Subgraphs, II”, Mat. Zametki, 74:3 (2003),  396–406  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 375–384  isi  scopus
2000
15. V. V. Kabanov, “An algorithm for minimal dynamic flow”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000),  12–20  mathnet  mathscinet  zmath
16. V. V. Kabanov, “On graphs without crowns with regular $\mu$-subgraphs”, Mat. Zametki, 67:6 (2000),  874–881  mathnet  mathscinet  zmath  elib; Math. Notes, 67:6 (2000), 736–742  isi
1998
17. V. V. Kabanov, “Characterization of triangular and lattice graphs”, Sibirsk. Mat. Zh., 39:5 (1998),  1054–1059  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 908–912  isi
1996
18. V. V. Kabanov, A. A. Makhnev, “Coedge regular graphs without 3-stars”, Mat. Zametki, 60:4 (1996),  495–503  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 372–377  isi
19. V. V. Kabanov, A. A. Makhnev, “On separated graphs with certain regularity conditions”, Mat. Sb., 187:10 (1996),  73–86  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1487–1501  isi  scopus
1978
20. V. V. Kabanov, “Intersections of Sylow 2-subgroups of finite groups”, Mat. Zametki, 24:5 (1978),  615–619  mathnet  mathscinet  zmath; Math. Notes, 24:5 (1978), 829–831
1975
21. V. V. Kabanov, A. I. Starostin, “Finite groups in which a Sylow two-subgroup of the centralizer of some involution is of order 16”, Mat. Zametki, 18:6 (1975),  869–876  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1105–1108
1973
22. V. V. Kabanov, V. D. Mazurov, S. A. Syskin, “Finite simple groups whose Sylow 2-subgroups possess an extra-special subgroup of index 2”, Mat. Zametki, 14:1 (1973),  127–132  mathnet  mathscinet  zmath; Math. Notes, 14:1 (1973), 629–632

2013
23. V. V. Kabanov, A. S. Kondrat'ev, “International conference on algebra and combinatorics dedicated to the $60$th birthday of A. A. Makhnev”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  323–327  mathnet  elib
2011
24. N. N. Krasovskii, I. I. Eremin, A. M. Il'in, A. V. Kryazhimskii, A. B. Kurzhanskii, V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, S. V. Matveev, Yu. N. Subbotin, A. G. Chentsov, V. N. Ushakov, V. V. Kabanov, V. I. Maksimov, “To the 75th anniversary of academician of Russian Academy of Sciences Yu. S. Osipov”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  5–6  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S1–S3  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020